# SDR 95ZZZX6798

- Difficulty date: September 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54337
- Make and model: Boeing 727231
- Aircraft serial: 20491
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING CHECK-C, FOUND .25 INCH CRACK IN FUSELAGE SKIN AT LOWER AFT CORNER CUT-OUT.  REPAIRED PER SSRM 53-30-206. AIRCRAFT TOTAL TIME:  61,301 HOURS; 41,020 CYCLES.
